# SDR KPVA200340

- Difficulty date: October 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 36,414 hours, 56,812 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 78639110
- Part serial: M80069
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 215 hours, 597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUBSTANTIAL LOSS OF TORQUE NR 1 ENGINE 2 TIMES.  C/W WALK AROUND INSPECTION AND HAVE DETERMINED THIS AIRCRAFT TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT FROM OGG TO HNL ONLY.  REMOVED AND REPLACED NR 1 ENGINE HMU IAW PWC MM 72-01-40 PAR 5A PG 403 AND PAR 5D PAGES 407-410.  LEAK CHECK AND OPS CHECK GOOD IAW DHC 8MM 71-00-00 PAR 3F AND TABLE 505 PAGES 534-552.  NO DEFECTS NOTED.
